# SDR AWXA200300032

- Difficulty date: December 30, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOOR BEAM UPPER CAP AT BS 1640, LBL 60. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED TEE CHORD BS 1640, LBL 65 TO RBL 55; FABRICATED A NEW REPLACEMENT TEE CHORD, 2 EACH REPAIR ANGLES, AND 2 EACH REINFORCEMENT STRAPS; AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, FIG. 210.
